| Model Number |
PCF-H190DI |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited e216 scope communication error and no image.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: due to corrosion on plug unit, e216 scope communication error occurred along with no image.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.